Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
EXAMPLES OF SIMPLE VECTORIAL LIE ALGEBRAS IN CHARACTERISTIC 2
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 17, 311-374 p.Article in journal (Refereed) Published
Abstract [en]

The classification of simple finite dimensional modular Lie algebras over algebraically closed fields of characteristic p > 3 (described by the generalized Kostrikin-Shafarevich conjecture) being completed due to Block, Wilson, Premet and Strade (with contributions from other researchers) the next major classification problems are those of simple finite dimensional modular Lie algebras over fields of characteristic 3 and 2. For the latter, the Kochetkov-Leites conjecture involved classification of Lie superalgebras and their inhomogeneous with respect to parity subalgebras, called Volichenko algebras. In characteristic 2, we consider the result of application of the functor forgetting the superstructure to the simple serial vectorial Lie algebras known to us and their Volichenko subalgebras.

Place, publisher, year, edition, pages
2010. Vol. 17, 311-374 p.
Keyword [en]
Modular vectorial Lie algebra, modular vectorial Lie superalgebra
National Category
Other Physics Topics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-51248DOI: 10.1142/S1402925110000878ISI: 000284550500013OAI: oai:DiVA.org:su-51248DiVA: diva2:385652
Note
authorCount :4Available from: 2011-01-11 Created: 2011-01-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Leites, Dimitry
By organisation
Department of Mathematics
In the same journal
Journal of Nonlinear Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf